# SDR FDEA201706261762

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 75,448 hours, 18,279 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Part number: 311U25173
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 ENGINE CHANGE,  FOUND A CRACK IN THE FWD PYLON CASTING.   THE LINK GOES TO THE RT THRUST REVERSER COWL.  VISUALLY INSPECTED THE RIGHT ENGINE PYLON WHILE THE THRUST REVERSER HALFS INSTALLED.  NO FURTHER DAMAGE FOUND  WITH VISUAL INSPECTION.  REMOVED AND REPLACED THE NR 2 OTBD THRUST REVERSER FWD HINGE FITTING IAW DWG 311U2510, SH 2, REV D.
